# SDR DHL9970104D

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 65185328
- Condition: Corroded
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING NR 5 FLAP CENTER HINGE SUPPORT FITTING O/B FLANGE ATTACH HOLE CORRODED.  REMOVED AND REPLACED SUPPORT FITTING PER SRM 57-50-2.
